MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) initially recovered within acceptable range on the day of the event.Qc was then run again eight hours later on the same day, at which time the qc did not recover within acceptable range.The customer reconstituted a new vial of the same lot of dade innovin reagent, after which the qc recovered within acceptable range.Siemens is investigating the issue.
 
Event or Problem Description
Four discordant, falsely low prothrombin time (pt) results were obtained on four different patient samples on a sysmex ca-660 system using dade innovin reagent.The discordant results were reported to the physician(s).Each of the four samples was repeated twice for pt on the same day, recovering higher.Two of the four patient were redrawn the following day and run for pt, also resulting higher.All of the repeat results were reported, as the correct results, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely low prothrombin time (pt) results.
 
Additional Manufacturer Narrative
The initial mdr 9610806-2020-00029 was filed on 23-jun-2020.Additional information (24-jun-2020): siemens requested the list of medications taken by the patients, but the customer declined to provide the information.Sample handling and reagent handling were discussed with the customer.No sample integrity issues were reported.The customer reconstitutes the dade innovin reagent and pours over an aliquot into a gw5 vial for the system.The customer leaves the dade innovin reagent on board the analyzer.The reconstituted vial of dade innovin reagent remains in the refrigerator and is not used past the 10 day instructions for use (ifu) stability requirement.Reagent handling cannot be excluded as a potential cause of the issue.Quality controls (qc) recovered outside of acceptable range and did not come back into range until fresh dade innovin reagent was reconstituted.There were no mechanical errors, and acceptable precision indicates that the instrument was performing acceptably.The cause of the discordant, falsely low prothrombin time (pt) results in unknown.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key10184601
Report Number9610806-2020-00029
Device Sequence Number16365599
Product Code GJS
UDI-Device Identifier00630414023472
UDI-Public00630414023472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10873566
Device Lot Number549755B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1